The Taylor Matrix Method for Approximate Solution of Lane-Emden Equation with index-n

Creative Commons License

Güler C., Emiroğlu İ., Taşçi F., Sivri M.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.7, no.4, pp.1341-1344, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.12785/amis/070410
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1341-1344
  • Yıldız Technical University Affiliated: Yes


Many problems in mathematical physics can be formulated as an equation of Lane-Emden type. There are many methods for the solution of this equation. One of these methods is the Taylor matrix method. The only types of nonlinear equations that this method has been applied so far are the Riccati and Abel equations. In this study, an algorithm based on the Taylor matrix method is proposed and applied to the nonlinear Lane-Emden equation with index-n. An example is also given.